IIUM Repository

Items where Author is "Shahidi, Farruh"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 13.


Abdulghafor, Rawad Abdulkhaleq Abdulmolla and Shahidi, Farruh and Zeki, Akram M. and Turaev, Sherzod (2016) Dynamics of doubly stochastic quadratic operators on a finite-dimensional simplex. Open Mathematics, 14 (1). pp. 509-519. ISSN 2391-5455

Shahidi, Farruh (2013) On infinite-dimensional dissipative quadratic stochastic operators. Advances in Difference Equations , 272. pp. 1-13. ISSN 1687-1839

Shahidi, Farruh and Ganikhodzhaev, Rasul and Abdulghafor, Rawad Abdulkhaleq Abdulmolla (2013) The dynamics of some extreme doubly stochastic quadratic operators. Middle East Journal of Scientific Research (MEJSR), 13 (Special Issue of Mathematical Applications in Engineering). pp. 59-63. ISSN 1990-9233 E-ISSN 1999-8147

Shahidi, Farruh and Ganiev, Inomjon (2012) Vector valued martingale-ergodic and ergodic-martingale theorems. Stochastic Analysis and Applications, 30 (5). pp. 916-932. ISSN 1532-9356 (O), 0736-2994 (P)

Shahidi, Farruh and Md Tap, Abu Osman (2012) The asymptotic behaviour of trajectories dissipative quadratic stochastic operators 2D simplex. International Journal of Modern Physics: Conference Series, 9. pp. 293-298. ISSN 2010-1945

Shahidi, Farruh and Md. Tap, Abu Osman (2011) The limit behaviour of trajectories of dissipative quadratic stochastic operators on finite-dimensional simplex. Journal of Difference Equations and Application, 19 (3). pp. 357-371. ISSN 1023-6198 (In Press)

Shahidi, Farruh and Ganikhodzaev, Rasul (2010) On quadratic doubly stochastic operators and Birkhoff's problem. Journal of Linear Algebra and its Applications, 4 (32). pp. 24-35. ISSN ISSN: 0024-3795

Book Chapter

Abdulghafor, Rawad Abdulkhaleq Abdulmolla and Shahidi, Farruh and Zeki, Akram M. and Turaev, Sherzod (2016) Dynamics classifications of extreme doubly stochastic quadratic operators on 2D simplex. In: Advanced Computer and Communication Engineering Technology, LNEE. Springer International Publishing, Switzerland, pp. 323-335. ISBN 978-3-319-24582-9

Mukhamedov, Farrukh and Shahidi, Farruh (2009) On doubly stochastic operators defined on infinite dimensional space. In: Proceedings of the 4th International Conference on Research and Education in Mathematics-ICREM4-2009. UPM Press, Kuala Lumpur, pp. 349-355. ISBN 978-967-344-092-4

Conference or Workshop Item

Abdulghafor, Rawad and Sherzod Turaev, Sherzod and Zeki, Akram M. and Shahidi, Farruh (2016) The convergence consensus of multi-agent systems controlled via doubly stochastic quadratic operators. In: 1st International Symposium on Agents, Multi-Agent Systems and Robotics, ISAMSR 2015, 18 August 2015 - 19 August 2015, Putrajaya, Malaysia.

Ganiev, Inomjon and Shahidi, Farruh (2015) Conditional expectation operator on the space of measurable sections. In: International Conference on Mathematics, Engineering and Industrial Applications( ICoMEIA) 2014 , 28th-30th May 2014, Penang, Malaysia.

Shahidi, Farruh (2012) On infinite dimensional dissipative stochastic operators. In: 2nd International Conference on Mathematical Applications in Engineering (ICMAE2012), 3-4 Jul 2012, Kuala Lumpur.


Shahidi, Farruh (2012) The relation between extreme doubly stochastic operators and extreme doubly stochastic matrices. Research Report. s.n, Kuala Lumpur. (Unpublished)

This list was generated on Mon Dec 9 01:07:49 2019 +08.